# SDR DL733001475

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 43,582 hours, 30,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Target
- Part number: 65C280186
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AND GREEN GEAR DOWN LIGHT DIDN''T ILLUMINATE.  C/W POM AND VISUAL INSPECTION.  RED LIGHT REMAINED ILLUMINATED.  FOUND NOSE GEAR TRUNNION TARGET LOOSE, BENT AND OUT OF ADJUSTMENT.  REPLACED TARGET.  JACKED AIRCRAFT AND SWUNG GEAR.  OPERATION NORMAL.
